MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bjo.2004.048033

Медицинская библиотека · The British journal of ophthalmology · 2004

Epiphora as a side effect of topical mitomycin C.

Kopp E Dafgård, Seregard S

СтатьяПеревод пока не подготовлен

Аннотация

AIM: To report symptoms and findings of lacrimal duct malfunction after topical mitomycin C (MMC) for conjunctival neoplasia.

METHODS

14 consecutive patients treated with 1-6 cycles of topical 0.04% MMC four times daily for periods of 2 weeks were interviewed about symptoms of lacrimal duct malfunction. Patients who complained of tearing had examination of the puncta and canaliculi including probing and lacrimal duct irrigation.

RESULTS

Nine patients complained of epiphora after topical MMC. Three of these patients had normal puncta and canaliculi, patent to irrigation. In these patients epiphora ceased spontaneously after probing and irrigation. The additional six patients had stenosis of the punctum (n = 3), the common canaliculus (n = 1), both puncta and both canaliculi (n = 1) and complete occlusion of the lower canaliculus (n = 1).

CONCLUSION

Obstruction of the puncta or canaliculi is not an infrequent event after topical 0.04% MMC.

Для цитирования: Kopp E Dafgård, Seregard S. Epiphora as a side effect of topical mitomycin C.. The British journal of ophthalmology. 2004. DOI: 10.1136/bjo.2004.048033.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.